American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6

[61] John Milnor; \\with an Appendix by A. Poirier. Hyperbolic components. Contemporary Mathematics 573 (2012) 183-232.
Book volume table of contents   
View Article: PDF

[62] Robert L. Devaney. Dynamics of $z^n + \lambda/z^n$; Why the Case $n = 2$ is Crazy. Contemporary Mathematics 573 (2012) 49-65.
Book volume table of contents   
View Article: PDF

[63] Christian Wolf. On barycenter entropy for rational maps. Contemporary Mathematics 573 (2012) 233-244.
Book volume table of contents   
View Article: PDF

[64] Manuel D. Contreras, Santiago Díaz-Madrigal, María J. Martín and Dragan Vukotić. Holomorphic self-maps of the disk intertwining two linear fractional maps. Contemporary Mathematics 561 (2012) 199-227.
Book volume table of contents   
View Article: PDF

[65] Carlos Cabrera and Peter Makienko. On decomposable rational maps. Conform. Geom. Dyn. 15 (2011) 210-218. MR 2869014.
Abstract, references, and article information   
View Article: PDF

[66] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information   
View Article: PDF

[67] Yûsuke Okuyama and Małgorzata Stawiska. Potential theory and a characterization of polynomials in complex dynamics. Conform. Geom. Dyn. 15 (2011) 152-159. MR 2846305.
Abstract, references, and article information   
View Article: PDF

[68] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[69] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF

[70] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[71] Hexi Ye. The Schwarzian derivative and polynomial iteration. Conform. Geom. Dyn. 15 (2011) 113-132. MR 2833475.
Abstract, references, and article information   
View Article: PDF

[72] Alexandre Eremenko and Sebastian van Strien. Rational maps with real multipliers. Trans. Amer. Math. Soc. 363 (2011) 6453-6463. MR 2833563.
Abstract, references, and article information   
View Article: PDF

[73] Jianming Chang and Lawrence Zalcman. Normality and repelling periodic points. Trans. Amer. Math. Soc. 363 (2011) 5721-5744. MR 2817406.
Abstract, references, and article information   
View Article: PDF

[74] Rich Stankewitz and Hiroki Sumi. Dynamical properties and structure of Julia sets of postcritically bounded polynomial semigroups. Trans. Amer. Math. Soc. 363 (2011) 5293-5319. MR 2813416.
Abstract, references, and article information   
View Article: PDF

[75] P. J. Rippon and G. M. Stallard. Slow escaping points of meromorphic functions. Trans. Amer. Math. Soc. 363 (2011) 4171-4201. MR 2792984.
Abstract, references, and article information   
View Article: PDF

[76] P. J. Rippon and G. M. Stallard. Boundaries of escaping Fatou components. Proc. Amer. Math. Soc. 139 (2011) 2807-2820. MR 2801622.
Abstract, references, and article information   
View Article: PDF

[77] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information   
View Article: PDF

[78] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[79] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information   
View Article: PDF

[80] Mario Ponce. Fibred quadratic polynomials can admit two attracting invariant curves. Proc. Amer. Math. Soc. 139 (2011) 1467-1468. MR 2748440.
Abstract, references, and article information   
View Article: PDF

[81] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF

[82] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information   
View Article: PDF

[83] Araceli Bonifant, Jan Kiwi and John Milnor. Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”. Conform. Geom. Dyn. 14 (2010) 190-193. MR 2670510.
Abstract, references, and article information   
View Article: PDF

[84] Masayo Fujimura and Masahiko Taniguchi. Stratification and coordinate systems for the moduli space of rational functions. Conform. Geom. Dyn. 14 (2010) 141-153. MR 2644836.
Abstract, references, and article information   
View Article: PDF

[85] J. W. Cannon, W. J. Floyd and W. R. Parry. Lattès maps and finite subdivision rules. Conform. Geom. Dyn. 14 (2010) 113-140. MR 2629972.
Abstract, references, and article information   
View Article: PDF

[86] Araceli Bonifant, Jan Kiwi and John Milnor. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010) 68-112. MR 2600536.
Abstract, references, and article information   
View Article: PDF

[87] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[88] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Lasse Rempe and Gwyneth M. Stallard. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010) 1657-1665. MR 2587450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] L. Koss. A fundamental dichotomy for Julia sets of a family of elliptic functions. Proc. Amer. Math. Soc. 137 (2009) 3927-3938. MR 2529903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia